# SDR GAIA00510

- Difficulty date: September 5, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW MAINTENANCE FOUND COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REINSTALLED SERVICEABLE EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
